Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

July 28, 2012Allegheny County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at Jul 28, 2012, 4:02 PM EDT for Allegheny County, Pennsylvania. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2012, 4:02 PM EDT (20:02 UTC)
Expired
Jul 28, 2012, 4:30 PM EDT
In force
28 min
Issued by
NWS Pittsburgh, PA

County Allegheny County, PA

The radar

The Pittsburgh radar (KPBZ), 47 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

105 
WWUS81 KPBZ 282002
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
402 PM EDT SAT JUL 28 2012

PAZ014-021-022-073-282030-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-WESTMORELAND PA-
402 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY...
NORTHWESTERN WESTMORELAND...SOUTHEASTERN BUTLER AND WEST CENTRAL
ARMSTRONG COUNTIES...

AT 401 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LERNERVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.  

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SAXONBURG...          LERNERVILLE...        SARVER...
  NEW KENSINGTON...     NATRONA HEIGHTS...    FREEPORT...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4084 7961 4048 7973 4078 7995 4086 7984

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:52 PM EDT, 10 minutes earlier.

Area forecast discussion, Jul 28, 3:52 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
352 PM EDT SAT JUL 28 2012

.SYNOPSIS...
EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THROUGH EVENING, THEN
A DEW POINT FRONT WILL BRING LOW HUMIDITY SUNDAY AND MONDAY AS
TEMPERATURES STAY SEASONABLE.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
BASED ON RECENT SURFACE AND RADAR DATA, COUPLED WITH RECENT HRRR,
WRF-NMM AND SREF MODEL OUTPUT, HAVE UPPED MENTION WITH ISOLATED
THUNDERSTORMS THROUGH EVENING, AS HAVING GUSTY WIND, HAIL, HEAVY
RAIN, AND FREQUENT LIGHTNING.

AS INDICATED BY RECENT SPC RAP, HUMID SURFACE LAYER/ PRECIPITABLE
WATER CONTINUES NEAR 1.5 INCHES/, INSTABILITY UP TO 1000 J/KG, AND
VERTICAL WIND SHEAR /EFFECTIVE BULK SHEAR UP TO 30 KTS. RADAR AND
SATELLITE DATA LOOPS SHOW UPPER TROUGH CENTER ROTATING
SOUTHEASTWARD THROUGH WESTERN PENNSYLVANIA EARLY THIS EVENING,
ENHANCING LIFT AND INSTABILITY.

SHOWERS AND THUNDERSTORMS WILL THEN END BEFORE MIDNIGHT, AS
LOWERING SURFACE DEW POINTS AND NIGHTTIME COOLING STABILIZE THE
ATMOSPHERE.

CONCUR WITH GFS LAMP THAT PATCHY FOG WILL DEVELOP LATE TONIGHT AS
NOCTURNAL COOLING CAUSES CONDENSATION WITHIN THE RAIN-MOISTENED
SURFACE LAYER.

FORECASTED AFTERNOON LOWS CLOSE TO SEASONABLE LEVELS, PER BLEND
OF RECENT GFS AND NAM MOS.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
RECENT SREF MODEL OUTPUT SHOWS HIGH PRESSURE SUBSIDENCE AND
SURFACE DEW POINTS LOWER THAN SEASONABLE LEVELS /60 DEGREES/ WILL
PROVIDE DRY CONDITIONS AND NO MORE THAN SCATTERED DAYTIME CUMULUS.

RETURN LOW LEVEL FLOW, SOUTHWEST WINDS, IN THE WAKE OF EXITING
HIGH PRESSURE, WILL ALLOW DEW POINTS TO INCREASE TO SEASONABLE
LEVELS MONDAY. MOST OF THE AREA WILL REMAIN DRY, EXCEPT PERHAPS
THE WV-MD MOUNTAINS WHERE A SHOWER OR STORM IS POSSIBLE MONDAY
AFTERNOON, DUE TO A PASSING WEAK UPPER LEVEL SHORT WAVE IN
NORTHWEST FLOW ALOFT.

ON TUESDAY, THUNDERSTORM CHANCES WILL INCREASE DUE TO SOUTHWEST
WINDS PROVIDING INCREASING HUMIDITY /SURFACE DEW POINTS IN THE
MID 60S/ AND AN APPROACHING UPPER LEVEL TROUGH. THESE TWO FACTORS
WILL COMBINE WITH DAYTIME HEATING TO PROMOTE INCREASED INSTABILITY
AND SO THUNDERSTORM CHANCES.

RECENT GFS AND NAM MOS SHOW TEMPERATURES EACH PERIOD TO BE NEAR OR
SLIGHTLY WARMER THAN NORMAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MAINTAINED A CHANCE OF SHOWERS AND THUNDERSTORMS THIS PERIOD, AS
CONSENSUS OF ECMWF AND GEFS MODEL OUTPUT SHOW CONTINUED HUMID
LOWLEVEL CONDITIONS, AND TROUGHINESS ALOFT ACROSS THE UPPER OHIO
VALLEY. THESE WILL RESULT IN UNSTABLE CONDITIONS, PARTICULARLY
LATE DAY.

THE CLOUDS AND SHOWER PROSPECTS DUE TO THIS TROUGHINESS MAY ALSO
LIMIT HOW WARM DAYTIME TEMPERATURES GET, BUT IN GENERAL EXPECT
HIGHS MOST DAYS TO BE SLIGHTLY WARMER THAN NORMAL, ALTHOUGH
THUNDERSTORM TIMING CAN ALSO REDUCE HIGHS. THE HUMID CONDITIONS
WILL PROMOTE LOWS WARMER THAN NORMAL, BY AS MUCH AS 8 DEGREES, AS
INDICATED BY RECENT GFS AND ECMWF MOS.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SCATTERED THUNDERSTORMS CAN CAUSE RESTRICTIONS THROUGH 02Z, PERHAPS
BRIEFLY TO IFR, DUE TO HEAVY RAIN. WIND GUSTS OVER 30 KTS ALSO
POSSIBLE. AT THIS JUNCTURE, JUST MENTIONED SHOWERS IN TAFS. AS TOO
MUCH UNCERTAINTY REGARDING THUNDERSTORM ONSET TIMES.

NEXT RESTRICTIONS WILL BE LATE NIGHT IFR FOG, THAT CAN LINGER
UNTIL 14Z.

HIGH PRESSURE SUBSIDENCE AND DRYING WILL ENSURE VFR THE REST OF
SUNDAY, WITH LITTLE MORE THAN SCATTERED CUMULUS.

EXPECT VFR SUNDAY NIGHT WITH THE ONLY POTENTIAL RESTRICTION AGAIN
PATCHY LATE NIGHT FOR.

OUTLOOK...MONDAY THROUGH THURSDAY...
VFR MONDAY. AFTER THAT, EARLY MORNING FOG AND THUNDERSTORMS MAY
PROVIDE SCATTERED RESTRICTIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 28, 3:55 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT SAT JUL 28 2012

MDZ001-OHZ040-041-049-050-059-069-PAZ014-020>023-029-031-073>076-
WVZ001>004-012-021>023-041-292000-
GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-BELMONT-MONROE-
BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
355 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039-048-057-058-068-PAZ007>009-013-015-016-292000-
TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-MERCER-VENANGO-FOREST-
LAWRENCE-CLARION-JEFFERSON PA-
355 PM EDT SAT JUL 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 28, 2:36 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
236 PM EDT SAT JUL 28 2012

PAZ020-021-281900-
ALLEGHENY PA-BEAVER PA-
236 PM EDT SAT JUL 28 2012

...THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT CENTRAL BEAVER AND
NORTHWESTERN ALLEGHENY COUNTIES...

AT 233 PM EDT...THUNDERSTORMS WITH HEAVY RAIN WERE ALONG A LINE FROM
2 MILES WEST OF BEAVER FALLS TO 3 MILES SOUTHWEST OF
BLACKHAWK...MOVING SOUTHEAST AT 15 MPH.

HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND
SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BLACKHAWK...          BEAVER FALLS...       BEAVER...
  SHIPPINGPORT...       ECONOMY BORO...       ALIQUIPPA...

THIS WILL IMPACT THE FOLLOWING HIGHWAY...

I-376 BETWEEN MILE MARKERS 31 AND 46.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4064 8010 4054 8039 4068 8052 4080 8034
Special weather statement, Jul 28, 3:06 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
306 PM EDT SAT JUL 28 2012

OHZ040-049-050-281945-
CARROLL OH-HARRISON OH-JEFFERSON OH-
306 PM EDT SAT JUL 28 2012

...A THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON...NORTHWESTERN
JEFFERSON AND SOUTHEASTERN CARROLL COUNTIES...

AT 303 PM EDT...A THUNDERSTORM WAS LOCATED 4 MILES EAST OF
CARROLLTON...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  BERGHOLZ...           HAMMONDSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4056 8070 4037 8090 4056 8107 4062 8101
Special weather statement, Jul 28, 3:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
311 PM EDT SAT JUL 28 2012

OHZ041-PAZ008-013>016-020>022-029-073-282000-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-CLARION PA-
COLUMBIANA OH-JEFFERSON PA-LAWRENCE PA-VENANGO PA-WASHINGTON PA-
WESTMORELAND PA-
311 PM EDT SAT JUL 28 2012

...THUNDERSTORMS WERE AFFECTING PARTS OF ALLEGHENY...BEAVER...
BUTLER...CLARION...COLUMBIANA...WASHINGTON...VENANGO...
LAWRENCE...JEFFERSON AND ARMSTRONG COUNTIES...

AT 303 PM EDT...THUNDERSTORMS WERE SCATTERED ACROSS MUCH OF WESTERN
PENNSYLVANIA. THE STORMS WERE MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  ZELIENOPLE...         VAN...                SENECA...
  MORAINE STATE PARK... MCCONNELLS MILL...    FOMBELL...
  EMLENTON...           ELLWOOD CITY...       EAU CLAIRE...
  ALIQUIPPA...          HOOKER...             EVANS CITY...

THE STRONGEST STORMS WERE ACROSS NORTHWEST BUTLER COUNTY EXTENDING
SOUTHWEST THROUGH NORTHERN BEAVER COUNTY.

BE ALERT FOR GUSTY WINDS TO NEAR 40 MPH...VERY HEAVY
DOWNPOURS...FREQUENT DANGEROUS LIGHTNING AND DIME SIZE HAIL.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4120 7914 4019 7988 4078 8055 4114 7988
      4139 7972
Local storm report, Jul 28, 3:21 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT SAT JUL 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             1 SSE NECTARINE         41.18N  79.92W
07/28/2012  M1.00 INCH       VENANGO            PA   PUBLIC

&&

EVENT NUMBER PBZ1200908

RG
Special weather statement, Jul 28, 3:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT SAT JUL 28 2012

PAZ022-023-073-074-282045-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
355 PM EDT SAT JUL 28 2012

...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT
ARMSTRONG...INDIANA AND WESTMORELAND COUNTIES...

AT 348 PM EDT...THUNDERSTORMS WITH HEAVY DOWNPOURS WERE ACROSS
BUTLER AND PARTS OF ALLEGHENY COUNTIES. THEY WERE MOVING TO THE
SOUTHEAST AT 15 MPH. THE STORMS WILL MOVE INTO PARTS OF
ARMSTRONG...INDIANA...AND WESTMORELAND COUNTIES BY 415 PM.

BE ALERT FOR VERY HEAVY DOWNPOURS OF UP TO THREE QUARTERS OF AN INCH
AN HOUR...DANGEROUS LIGHTNING...SMALL HAIL...AND GUSTY WINDS TO NEAR
40 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  YELLOW CREEK STATE PARK...                  SMICKSBURG...
  SHELOCTA...           SALTSBURG...          RURAL VALLEY...
  PLUMVILLE...          MUFF...               MARION CENTER...
  INDIANA...            HOMER CITY...         ELDERTON...
  DERRY...

PLEASE...DON'T TAKE LIGHTNING FOR GRANTED. IF YOU HEAR THUNDER YOU
ARE CLOSE ENOUGH TO GET STRUCK. SEEK SHELTER IMMEDIATELY...STOP
OUTDOOR ACTIVITIES AND WAIT 30 MINUTES AFTER THE LAST THUNDER CLAP
TO RESUME.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4005 7928 4006 7935 4015 7948 4010 7959
      4014 7983 4022 7981 4023 7978 4023 7980
      4039 7975 4044 7970 4053 7971 4094 7957
      4091 7880
Special weather statement, Jul 28, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
402 PM EDT SAT JUL 28 2012

PAZ014-021-022-073-282030-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-WESTMORELAND PA-
402 PM EDT SAT JUL 28 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ALLEGHENY...
NORTHWESTERN WESTMORELAND...SOUTHEASTERN BUTLER AND WEST CENTRAL
ARMSTRONG COUNTIES...

AT 401 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
LERNERVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SAXONBURG...          LERNERVILLE...        SARVER...
  NEW KENSINGTON...     NATRONA HEIGHTS...    FREEPORT...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4084 7961 4048 7973 4078 7995 4086 7984

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:31 PM EDTAreal Flood WarningPBZAllegheny, Beaver, Butler, Westmoreland6 hr
Jul 27, 9:50 PM EDTAreal Flood WarningPBZArmstrong, Indiana, Westmoreland5 hr
Jul 28, 2:57 AM EDTSpecial Weather StatementPBZAllegheny48 min
Jul 28, 2:58 AM EDTSpecial Weather StatementPBZWestmoreland47 min
Jul 28, 1:09 PM EDTSevere Thunderstorm WarningPBZVenango21 min
Jul 28, 2:14 PM EDTSpecial Weather StatementPBZMercer46 min
Jul 28, 2:15 PM EDTSpecial Weather StatementPBZMercer45 min
Jul 28, 2:20 PM EDTSpecial Weather StatementPBZLawrence40 min
Jul 28, 2:34 PM EDTSevere Thunderstorm WarningPBZButler, Mercer, Venango26 min
Jul 28, 2:36 PM EDTSpecial Weather StatementPBZBeaver24 min
Jul 28, 3:11 PM EDTSpecial Weather StatementPBZAllegheny, Armstrong, Beaver, Butler, Clarion49 min
Jul 28, 3:55 PM EDTSpecial Weather StatementPBZArmstrong, Indiana, Westmoreland50 min
Jul 28, 4:10 PM EDTAreal Flood WarningPBZAllegheny, Beaver, Butler, Westmoreland3 hr
Jul 28, 4:46 PM EDTSpecial Weather StatementPBZWestmoreland44 min
Jul 28, 4:50 PM EDTSpecial Weather StatementPBZIndiana40 min
Jul 28, 5:07 PM EDTSpecial Weather StatementPBZFayette38 min
Jul 28, 5:25 PM EDTSpecial Weather StatementPBZWestmoreland35 min
Jul 28, 5:37 PM EDTSpecial Weather StatementPBZFayette23 min
Jul 28, 5:51 PM EDTSpecial Weather StatementPBZMercer, Venango54 min
Jul 27, 10:41 PM EDTSpecial Weather StatementPBZHarrison64 min
Jul 27, 11:19 PM EDTSpecial Weather StatementPBZCoshocton, Tuscarawas41 min
Jul 27, 11:49 PM EDTSpecial Weather StatementPBZHarrison, Jefferson56 min
Jul 28, 3:06 PM EDTSpecial Weather StatementPBZJefferson39 min
Jul 28, 4:19 PM EDTSpecial Weather StatementPBZBrooke56 min
Jul 28, 5:20 PM EDTSpecial Weather StatementPBZWetzel40 min
Jul 28, 5:44 PM EDTSpecial Weather StatementPBZMonongalia46 min
Jul 28, 6:25 PM EDTSpecial Weather StatementPBZMonongalia, Preston50 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.